# SDR AWXA200301647

- Difficulty date: December 4, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65479577
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT CARGO COMPARTMENT INTERCOSTAL (WEB) BETWEEN BS 847 AND BS 867, RBL 21 AT DOOR CUTOUT FRAME.  MAINTENANCE CUT OUT CORRODED WEB BETWEEN BS 847 AND BS 867, RBL 21; FABRICATED A NEW REPLACEMENT WEB PER DWG 65-47957; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 8 & 12 PG 1.
